• Black stools?

    Asked by aimo5465 on Sunday, December 23, 2012

    Black stools?

    My boyfriend has been having black stools off and on since his diagnosis. Would an enema helps stop this or at least beat it back?

    3 Answers from the Community

    • nancyjac's Avatar

      Not a good idea, it could cause more problems. Black stools can be a sign of internal bleeding. He needs to contact his oncologist about this.

      almost 4 years ago
    • SpunkyS's Avatar

      No! Contact an MD sooner than later. It might be bleeding in the bowels or it might be medication related. Call.
      Good luck.

      almost 4 years ago
    • carm's Avatar

      Hello again, an enema would not help. Black stools usally are a result from excess iron in the blood that makes its way to the stools via the GI tract. Best of luck to you, Carm.

      almost 4 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy

    Read and answer more colorectal (colon) cancer questions.  Also, don't forget to check out our Colorectal (Colon) Cancer page.